# SDR CALA0002006

- Difficulty date: December 30, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 18,397 hours, 9,910 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR EXTERNAL SKIN DENTED AND SCRATCHED. THE DAMAGED SKIN WAS REMOVED AND REPLACED IAW SRM 51-40-02.
